MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM; MIS CANNULATED CORTICAL FIX X-TAB 6X45MM TI

MEDOS INTERNATIONAL SàRL CH VIPER SYSTEM; MIS CANNULATED CORTICAL FIX X-TAB 6X45MM TI
Model Number 186760145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional pro-codes: kwp;kwq;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that this was a spinal fusion applied to the 3rd left lumbar pedicle on (b)(6) 2019.After inserting a rod, the surgeon placed the setscrew (179702000) and tried to apply torque.But the torque did not become effective, and the setscrew and the cortical fix screw (186760145) broke.The procedure was completed with replacements less than 30-minute surgical delay.The surgeon x-rayed the patient postoperatively and confirmed that no fragment had been left in the body.No further information is available.This complaint involves three (3) devices.This report is 2 of 3 for (b)(4).

Brand Name
VIPER SYSTEM
Common Device Name
MIS CANNULATED CORTICAL FIX X-TAB 6X45MM TI
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9413741
Report Number1526439-2019-52571
Device Sequence Number2967026
Product Code NKB
UDI-Device Identifier10705034465463
UDI-Public(01)10705034465463
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760145
Device Catalogue Number186760145
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/04/2019
Patient Sequence Number1